Publications
Search

Publications :: Search

Numerical computational method in solving Fredholm integral equations of the second kind by using Coifman wavelet.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Numerical computational method in solving Fredholm integral equations of the second kind by using Coifman wavelet.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2007
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Khosrow Maleknejad
    2. Taher Lotfi
    3. Yasser Rostami
    Download (by DOI): 10.1016/j.amc.2006.06.127
    BibTeX: journals/amc/MaleknejadLR07
    DBLP: db/journals/amc/amc186.html#MaleknejadLR07
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2007
    Volume: 186
    Number: 1
    DBLP: db/journals/amc/amc186.html